# SDR C2XA02IA135

- Difficulty date: June 30, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 388
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 3815, THE CREW NOTED THAT THE NOSE LANDING GEAR DID NOT RETRACT.  THE CREW RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NLG UPLOCK BOX.  PERFORMED A OPERATIONAL CHECK, AND A LEAK CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
